The lupus anticoagulant and retinal vaso-occlusive disease.
Аннотация
A patient with a history of hypertension had a combined central retinal artery and vein occlusion in one eye. She had markedly elevated coagulation profiles, especially the partial thromboplastin time, secondary to circulating lupus anticoagulant. Due to the asymmetric involvement, the presence of the anticoagulant, and the lack of any other signs of retinopathy, we believed that the etiology was thrombotic rather than vasculitic. Detection and measurement of the lupus anticoagulant could serve as a marker of disease and in the assessment of disease activity in the follow-up of these patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.